Results 1 to 12 of 12

Thread: WARNING TMI!!! crinone and side effects

  1. #1

    Join Date
    Jan 2007
    Location
    perth western australia
    Posts
    545

    Unhappy WARNING TMI!!! crinone and side effects

    ok here goes , this could be a bit icky for some girls.

    i had EPU las friday and have used crinone gel since then. thing is i think i am getting thrush from it. im not sure coz i have never had thrush before..

    when i go to the loo i wipe away icky lumpy stuff with traces of old blood in it from fridays procedure. is this thrush do you think? or could it just be excess gel coming out. i have the gel every evening before bed and today is the first day i have noticed anything.

    Sorry about the graphic description.............


  2. #2
    *las* Guest

    Default

    I'd be inclined to think it's the gel. I get this with Crinone and the pessaries.

    I know it's not real nice, but I'm pretty sure a lot of my friends have had similar things happen using them too!

    Good luck with your cycle!

  3. #3

    Join Date
    Dec 2006
    Location
    Smidgen-ville
    Posts
    3,736

    Default

    Unless you've got any of the other thrush syptoms, then i'd be inclined to think it was the gel as well. The nurse has already told me to expect some to come back out and that it can be a bit icky.
    Keep an eye on it though.

    Jo

  4. #4

    Join Date
    Sep 2006
    Location
    Brisbane
    Posts
    771

    Default

    Hi Sonya
    I would say it is the Crinoine, i has the exact same thing. Some days are worse than others and some days you can barely tell. I wouldn't stress too much apparently its all normal.
    S

  5. #5

    Join Date
    Jan 2007
    Location
    perth western australia
    Posts
    545

    Default

    thanx girls. the smallest problem can seem so big in this emotional process....

  6. #6

    Default

    I escaped the crinone as with the OHSS we had to freeze everything. One thing that does come to mind, though... if it were thrush, you'd be so itchy and uncomfortable that you'd REALLY know about it!

    Good luck, Sonya. Will be keeping my fingers crossed for you.

    BW

  7. #7

    Join Date
    Aug 2006
    Location
    Melbourne
    Posts
    2,890

    Default

    Def the crinone - i can remember saying to DH its like ive got cottage cheese there!

  8. #8

    Join Date
    Jan 2007
    Location
    perth western australia
    Posts
    545

    Default

    yep, thats the texture alright. we women are so blessed with the things we put our body through (not!)

  9. #9

    Join Date
    Jan 2005
    Location
    Mooroolbark, VIC
    Posts
    1,154

    Default

    Hi Sonya,
    Yep that's the crinone. I was worried that the brown stuff was first signs of AF but the nurse said that it is just how the crinone comes out. I did get thrush from it and you would definately know!

  10. #10

    Join Date
    Dec 2005
    Location
    Bendigo, Vic
    Posts
    667

    Default

    Hi Sonya
    I can confirm that too. YUKKY YUKKY stuff. Although I thought it was more like the stuff you get after you rubout a whole page of pencil with an eraser! I refused to use it after the first go and did the lie down with a two pessaries thing every 8 hours instead. Hopefully you won't have to go through this again.

    PS (warning TMI coming up) just be thankful it's coming out now. I heard about a woman at my old clinic who passed a big blob after she got her BFP at around the 6week mark. She though she'd had a miscarrage and was really upset until they worked out what it was.

  11. #11

    Join Date
    Jan 2007
    Location
    perth western australia
    Posts
    545

    Default

    lucky lucky LUCKY me, has now got the dreaded thrush from it (first time in my life!) rang the clinic and they told me a should be able to get a single dose pessary from the chemist. thing is she couldnt remember the name so i have the embarrassing job of asking the pharmacist which one and explaining about how im doing ivf. gawd i hope nobody i know walks in at that time!!!!!!!!!!!!!!!

  12. #12

    Join Date
    Dec 2006
    Location
    Smidgen-ville
    Posts
    3,736

    Default

    Oh, bummer Sonya. That's not fair!
    Keep up with your questions/posting - i'm learning about what things might be ahead for me (2 days until EPU) and then i won't worry/panic if they do!
    Jo

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •